A Cauchy-Khinchin matrix inequality

Research output: Contribution to journalArticleScientificpeer-review

303 Downloads (Pure)
Original languageEnglish
Pages (from-to)163-172
Number of pages9
JournalLinear Algebra and its Applications
Volume280
Issue number2-3
Publication statusPublished - 1998

Cite this

@article{8a6555d51adb4c0d8f5a81eb3571c271,
title = "A Cauchy-Khinchin matrix inequality",
author = "{van Dam}, E.R.",
note = "Pagination: 9",
year = "1998",
language = "English",
volume = "280",
pages = "163--172",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "2-3",

}

A Cauchy-Khinchin matrix inequality. / van Dam, E.R.

In: Linear Algebra and its Applications, Vol. 280, No. 2-3, 1998, p. 163-172.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A Cauchy-Khinchin matrix inequality

AU - van Dam, E.R.

N1 - Pagination: 9

PY - 1998

Y1 - 1998

M3 - Article

VL - 280

SP - 163

EP - 172

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

IS - 2-3

ER -